# SDR 9718111141

- Difficulty date: September 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- Engine: Pwa JT9D20J
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Ind
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE NR 3 ENGINE N1 INDICATION SPIKED WHILE AT MAXIMUM POWER.  THE TAKEOFF WAS ABORTED AT APPROXIMATELY 40 KNOTS.  ALL OTHER PARAMETERS WERE NORMAL.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE DEFERRED THE N1 INDICATION UNDER MEL 77-1B.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
